# SDR FDEA202309091564

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - TRAILING EDGE REAR SPAR LOWER CAP FOUND CORROSION AT STATION XORS   1047 TO STATION XORS 1079.515. LEFT WING - TRAILING EDGE REAR SPAR LOWER CAP FOUND CORROSION AT STATION XORS   1047 TO STATION XORS 1079.515. CORROSION REMOVED AS PER MD-11 SRM 51-21-01-OG AND   FOUND EXCEED LIMIT AS PER MD-11 SRM 57-00-10-1A FIGURE 101. REPAIR CARRIED OUT AS PER   E.A#1-5710-T0375803 PART 1.  REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
